# SDR DALA2024011200549

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,487 hours, 21,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 2L & 2R DOOR EMER LIGHT ASSY ON CENTER OF CEILING LOOSE. CORRECTIVE ACTION: EMERGENCY LIGHT ASSY WAS INSTALLED CORRECTLY ON CEILING PANEL. (5073590)
